# SDR MASA200400613

- Difficulty date: October 29, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 10,043 hours, 9,140 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 80069425
- Part serial: 1194
- Condition: Faulty
- Location: Cockpit
- Part time: 3,042 hours, 2,717 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF DUE TO TAKEOFF WARNING ANNUNCIATING DURING TAKEOFF ROLL FOR FLAPS AND SPOILERS.  THE CREW REPORTED HAVING T/O OK DISPLAYED PRIOR TO INITIATING ROLL.  MAINTENANCE REMOVED AND REPLACED THE AURAL WARNING UNIT AND PERFORMED A HI SPEED TAXI WITH NO DEFECTS NOTED.
